Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 121, NWS Pittsburgh, PA

August 28, 2016Marshall County, West Virginia; Greene County, Washington County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 28, 2016, 7:04 PM EDT for Marshall County, West Virginia; Greene County, Washington County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2016, 7:04 PM EDT (23:04 UTC)
Expired
Aug 28, 2016, 7:30 PM EDT
In force
26 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, PA, Washington County, PA, Marshall County, WV

The radar

The Pittsburgh radar (KPBZ), 73 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
820 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

811 
WUUS51 KPBZ 282304
SVRPBZ
PAC059-125-WVC051-282330-
/O.NEW.KPBZ.SV.W.0121.160828T2304Z-160828T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
704 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL GREENE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  SOUTHWESTERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  EAST CENTRAL MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 730 PM EDT

* AT 704 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  CAMERON...OR 9 MILES SOUTH OF TRIADELPHIA...MOVING NORTHEAST AT 10
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
           SOME POWER OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  LONE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 3988 8057 3993 8063 3996 8060 3998 8055
      3997 8047 3992 8049 3990 8052
TIME...MOT...LOC 2304Z 237DEG 10KT 3993 8057 

HAIL...<.75IN
WIND...60MPH
 
$$

24
1 follow-up statement
167 
WWUS51 KPBZ 282320
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
720 PM EDT SUN AUG 28 2016

PAC059-125-WVC051-282330-
/O.CON.KPBZ.SV.W.0121.000000T0000Z-160828T2330Z/
GREENE PA-WASHINGTON PA-MARSHALL WV-
720 PM EDT SUN AUG 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WEST CENTRAL GREENE...SOUTHWESTERN WASHINGTON AND EAST CENTRAL
MARSHALL COUNTIES...

AT 720 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF TRIADELPHIA...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME 
         POWER OUTAGES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL GREENE...SOUTHWESTERN WASHINGTON AND EAST CENTRAL MARSHALL
COUNTIES.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3991 8052 3993 8058 3996 8057 3998 8055
      3997 8047 3992 8049
TIME...MOT...LOC 2320Z 237DEG 10KT 3995 8052 

HAIL...<.75IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:03 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 28, 6:03 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Pittsburgh PA
603 PM EDT Sun Aug 28 2016

.SYNOPSIS...
Thunderstorm chances will continue through the evening as a weak
boundary crosses the region. Warm but less humid conditions will
be introduced under building high pressure through midweek.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Thunderstorms have fired along the frontal boundary that is
currently sinking south across the area. The storms are tapping
into a highly unstable air mass with 3000+ J/kg of CAPE, and
inverted-V soundings mean that downbursts are a threat. TPIT
terminal doppler radar showed one such storm likely produced
strong winds in Columbiana County. Will also need to watch
rainfall totals as individual cells are moving slowly, and with
high rainfall rates due to anomalously high precipitable water,
localized flooding is possible. Little to no activity further
south away from the boundary so far, as there is little support
for lift. Upped PoPs and adjusted timing in the grids. Extended
life of slight chance PoPs a little further into the night as well
given boundary and lingering instability. Minor updates
otherwise.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Newest model guidance pushes the aforementioned boundary south of
the region by Monday afternoon as reinforcing shortwaves help
deepen a trough over the Northeast U.S. through midweek. The surface
front may continue to provide focus for diurnally- enhanced
convection over the mountains in WV, but building surface high
under northwest flow should suppress precip by Tuesday. A second
and more notable boundary, as far as temperatures change, will
approach on Wednesday. At this time, it appears that instability
and moisture will be rather meager with this fronts passage so
very low pops were kept, based on a blend of guidance and timing
differences through Wednesday. Temperatures should moderate to
near normal with northwest flow/cool advection by Wednesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Troughing over the eastern CONUS will result in cooler
temperatures the remainder of the week before ridging builds back
in this weekend. Dry conditions are forecast under dry
northwesterly flow and ridging later in the period.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
Warm air aloft has been capping off convective development thus
far, however, weak surface convergence, slightly cooler
temperatures aloft, and the passage of a weak wave in the mid and
upper levels looks more likely than not enough to trigger
convection by late afternoon into early evening. Outflows from
early convection should be deep enough to continue initiate storms
from northwest to southeast heading into early evening but will
diminish as instability lessens. Do to the degree of uncertainty
in timing have opted to utilize mention of VCTS in latest TAFs
but will update as details emerge through the afternoon.

.OUTLOOK /MONDAY THROUGH THURSDAY/...
Restrictions are possible Monday mainly S of PIT as the front
completes its passage, and again with another crossing front
Wednesday.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Aug 28, 3:24 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
324 PM EDT SUN AUG 28 2016

MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021-
509>514-291930-
GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-
FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
324 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002-
291930-
TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-HANCOCK-BROOKE-
324 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG STORMS WITH GUSTY WIND AND LOCALIZED HEAVY RAIN
ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Aug 28, 2:27 PM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
227 PM EDT SUN AUG 28 2016

PAZ016-281845-
JEFFERSON-
227 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON COUNTY...

AT 227 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BROCKWAY...OR
9 MILES NORTH OF DUBOIS...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROCKWAY.

LAT...LON 4120 7877 4118 7878 4120 7886 4133 7888
      4126 7874 4123 7874 4123 7871 4120 7871
TIME...MOT...LOC 1827Z 271DEG 10KT 4125 7881

34
Special weather statement, Aug 28, 4:57 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
457 PM EDT SUN AUG 28 2016

OHZ041-PAZ020-282200-
COLUMBIANA-BEAVER-
457 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT COLUMBIANA AND NORTHERN BEAVER
COUNTIES...

AT 456 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
SEBRING...OR 9 MILES SOUTHWEST OF SALEM...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SALEM...BEAVER FALLS...COLUMBIANA...MONACA...EAST PALESTINE...ELLWOOD
CITY...NEW BRIGHTON...BEAVER...CALCUTTA...ROCHESTER...OHIOVILLE...
LISBON...LEETONIA...NEW WATERFORD...PATTERSON TOWNSHIP...BIG
BEAVER...FREEDOM...WEST MAYFIELD...KOPPEL AND BRIDGEWATER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 9 AND 23.

  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 31 AND 36.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4090 8081 4090 8052 4085 8052 4085 8017
      4069 8016 4072 8092 4073 8092 4073 8106
      4090 8107 4090 8090 4091 8089 4092 8082
TIME...MOT...LOC 2056Z 267DEG 40KT 4081 8099
Special weather statement, Aug 28, 5:04 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
504 PM EDT SUN AUG 28 2016

PAZ009-015-016-282200-
JEFFERSON-CLARION-FOREST-
504 PM EDT SUN AUG 28 2016

...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN JEFFERSON...
SOUTHEASTERN FOREST AND NORTHEASTERN CLARION COUNTIES...

AT 504 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED 9 MILES
NORTHEAST OF CLARION...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLARION...BROOKVILLE...MARIENVILLE...BROCKWAY...FALLS CREEK...
STRATTANVILLE...CORSICA...SIGEL...LEEPER...FISHER...COOK FOREST STATE
PARK...CLEAR CREEK STATE PARK AND CLARINGTON.

THIS INCLUDES  INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 63
AND 96.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4120 7877 4113 7881 4114 7939 4146 7935
      4147 7896 4144 7896 4145 7899 4145 7906
      4142 7907 4142 7909 4134 7909 4135 7908
      4135 7902 4138 7897 4136 7896 4126 7874
      4123 7874 4123 7871 4120 7871
TIME...MOT...LOC 2104Z 267DEG 22KT 4133 7930
Special weather statement, Aug 28, 5:17 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
517 PM EDT SUN AUG 28 2016

OHZ040-282200-
CARROLL-
517 PM EDT SUN AUG 28 2016

...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CARROLL
COUNTY...

AT 516 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED OVER
WAYNESBURG... OR 11 MILES SOUTHEAST OF CANTON...MOVING EAST AT 35
MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...MINERVA...AUGUSTA...MALVERN AND MECHANICSTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4065 8124 4072 8124 4072 8120 4073 8120
      4073 8092 4064 8092 4064 8086 4058 8086
      4059 8131 4065 8132
TIME...MOT...LOC 2116Z 276DEG 32KT 4070 8122
Special weather statement, Aug 28, 5:51 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
551 PM EDT SUN AUG 28 2016

PAZ016-282245-
JEFFERSON-
551 PM EDT SUN AUG 28 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JEFFERSON COUNTY...

AT 551 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BROOKVILLE...
MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROOKVILLE...SUMMERVILLE AND SIGEL.

THIS INCLUDES  INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 74
AND 89.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4106 7920 4129 7919 4129 7892 4107 7893
TIME...MOT...LOC 2151Z 272DEG 9KT 4115 7916
Special weather statement, Aug 28, 6:36 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
636 PM EDT SUN AUG 28 2016

OHZ039-040-282330-
TUSCARAWAS-CARROLL-
636 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT CARROLL AND NORTHEASTERN
TUSCARAWAS COUNTIES...

AT 636 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBURG...
OR 8 MILES WEST OF CARROLLTON...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...MINERAL CITY...AMSTERDAM...DELLROY...SHERRODSVILLE...
MECHANICSTOWN...HARLEM SPRINGS...KILGORE...ATWOOD LAKE AND LEESVILLE
LAKE PARK.

LAT...LON 4065 8139 4065 8124 4064 8092 4047 8092
      4047 8094 4043 8094 4050 8140
TIME...MOT...LOC 2236Z 275DEG 11KT 4059 8124

24

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:35 PM EDTAreal Flood WarningPBZMarshall, Ohio3 hr
Aug 28, 2:20 PM EDTSpecial Weather StatementPBZJefferson25 min
Aug 28, 2:27 PM EDTSpecial Weather StatementPBZJefferson18 min
Aug 28, 2:34 PM EDTSevere Thunderstorm WarningPBZJefferson11 min
Aug 28, 5:04 PM EDTSpecial Weather StatementPBZJefferson56 min
Aug 28, 5:31 PM EDTSevere Thunderstorm WarningPBZBeaver59 min
Aug 28, 5:37 PM EDTAreal Flood WarningPBZClarion, Forest, Jefferson4 hr
Aug 28, 5:44 PM EDTAreal Flood WarningPBZBeaver, Lawrence3 hr
Aug 28, 5:51 PM EDTSpecial Weather StatementPBZJefferson54 min
Aug 28, 6:16 PM EDTSevere Thunderstorm WarningPBZAllegheny44 min
Aug 28, 6:29 PM EDTAreal Flood WarningPBZAllegheny3 hr
Aug 28, 6:34 PM EDTAreal Flood WarningPBZJefferson116 min
Aug 28, 6:57 PM EDTAreal Flood WarningPBZClarion2 hr
Aug 28, 7:02 PM EDTSevere Thunderstorm WarningPBZAllegheny28 min
Aug 28, 7:13 PM EDTAreal Flood WarningPBZAllegheny, Westmoreland3 hr
Aug 28, 7:22 PM EDTSpecial Weather StatementPBZWestmoreland53 min
Aug 28, 7:34 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington56 min
Aug 28, 7:45 PM EDTSpecial Weather StatementPBZWashington60 min
Aug 28, 7:51 PM EDTSpecial Weather StatementPBZJefferson54 min
Aug 28, 7:52 PM EDTAreal Flood WarningPBZFayette, Westmoreland6 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.